On the algebraic theory of elliptic systems of first-order equations
Doklady Akademii Nauk, Tome 150 (1963) no. 6, pp. 1228-1231
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_150_6_a10,
author = {Yu. L. Rodin},
title = {On the algebraic theory of elliptic systems of first-order equations},
journal = {Doklady Akademii Nauk},
pages = {1228--1231},
year = {1963},
volume = {150},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_150_6_a10/}
}
Yu. L. Rodin. On the algebraic theory of elliptic systems of first-order equations. Doklady Akademii Nauk, Tome 150 (1963) no. 6, pp. 1228-1231. http://geodesic.mathdoc.fr/item/DAN_1963_150_6_a10/